# SDR ASOA20140401056

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 33,568 hours, 33,168 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT PILOT REPORTED MASSIVE AMOUNTS OF FLUID LOSS JUST INBD OF THE LT AILERON DURING FLIGHT WITH A HEAVY SCENT OF FUEL IN THE AREA.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE R & R THE OTBD FLAPPER VALVE IN THE LT WING, LEAK CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
